# SDR ABXA000351

- Difficulty date: July 18, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 50,728 hours, 40,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 095301075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BUBBLED AT LONGERON 30 BETWEEN STATION 445 AND 465.  REPAIRED IAW DC9 SRM 53-04.
